Get E-Book on COVID-19

Q. I had Mucoram pill along with Rhinocort spray. Do they interact?

Answered by
Dr. Shafi Ullah Khan
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 06, 2016 and last reviewed on: Jan 10, 2020

Hi doctor,

I took a Mucoram pill along with Rhinocort spray. Then, I had hyperventilating difficulty. I could not swallow and I cannot balance myself and felt more tired and weak. I feel that my brain became numb for a month. After a month, I am good now. But, still I feel some pressure and continuous pulse in my head all day. My blood tests are all normal. Please help.

Dr. Shafi Ullah Khan

Family Physician
#

Hi,

Welcome to icliniq.com.

I read your question and I understand your concern.

  • Mucoram (Ambroxol Hydrochloride) is a mucolytic and Rhinocort is a corticosteroid Budesonide. Together their use with no prior history of some chronic obstructive pulmonary disease like asthma makes it likely either a respiratory tract infection or a sinusitis as pressure in the head with throbbing and pulsatile headaches, visual blurring and feeling heavy in the head all is explained by it.
  • With seasonal variation and weather change these symptoms could be attributed to the allergic conditions like rhinitis, bronchitis as shortness of breath and hyperventilation needs elaboration and this explains it.
  • Sinusitis and airways infection can also give tachypnea (increased respiratory rate) and shortness of breath.
  • Nutshell it needs symptomatic remedies, antihistamines, allergen immunotherapy, avoidance of dust and other allergens and avoidance of stimulants like beverages as cola, spices, etc., as those may worsen the throat and airways symptoms.
  • Regarding medication used in combination suspicion, I want you to know that these two do not interact and cannot be responsible for your symptoms after a month of intake when their half life is hardly a few hours and they completely leaves the body within a day.
  • Use some humidifier at home, hot beverages like green tea or herbal tea mixed with honey and throat lozenges will also help.
  • Talk to an allergist or immunologist or an internist for physical evaluation and let them help with you in this regard.

The Probable causes:

Allergies, recent sore throat, cold flu and seasonal variation.

Investigations to be done:

1. Pulmonary functions test.
2. Allergen immunotherapy.
3. Allergen sensitivity test.
4. Peak flow meter.
5. FEV1 (forced expiratory volume in the first second)

Differential diagnosis:

1. Allergic bronchitis.
2. Sinusitis.
3. Laryngitis.
4. Pharyngitis.
5. Asthma.

Probable diagnosis:

Sinusitis.

Treatment plan:

Decongestants, mucolytics and home remedies.

Preventive measures:

Avoid allergens, pollens, use humidifiers and avoid beverages, cold drinks and spices.

Regarding follow up:

For further information consult a neurologist online.---> https://www.icliniq.com/ask-a-doctor-online/neurologist


Was this answer helpful?

 | 

Related Questions:
Is headache a side-effect of Nevanac ophthalmic suspension?
I feel spinning and heavy head. Kindly suggest some medicine.
Can allergic asthma turn into permanent asthma?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


My asthmatic mother's X-ray is negative for TB. What else this could be?

Query: Hello doctor, My mother has asthma as she used to smoke and live near roads. Her X-ray showed that trachea is in the midline, the cardiac shadow is not enlarged, pulmonary vasculatures are not prominent, hemidiaphragm is flattened, costophrenic sulci are blunted, right lower lung infiltrates presen...  Read Full »

My nose is always blocked. What can I do to get relief?

Query: Hi doctor, My nose is always blocked. No matter, how many times I blow it, little comes out and I still have the feeling of blockage. What can I do? I am taking tablets for blood pressure.  Read Full »

Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.